MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM (CA)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM (CA)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated calcium (ca) patient sample result obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens an erroneously elevated calcium (ca) patient sample result was obtained on an atellica ch 930 analyzer.The erroneously elevated patient result was not reported to the physician.The same sample was reprocessed on an alternate atellica ch 930 analyzer.A lower result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated calcium (ca) patient sample result.
 
Additional Manufacturer Narrative
Additional information (20-aug-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer and the data from the instrument.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s laboratory ranges at the time of the event.Sos reviewed the calibration data for calcium (ca) on an atellica ch 930 analyzer and observed variability for the c1 calibration coefficient across the different calibration events.The customer performed a new calibration prior to repeat testing which produced acceptable results.Based on the available information, the cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2025-00196 was filed on 23-jul-2025.

Brand Name
ATELLICA CH CALCIUM (CA)
Common Device Name
CALCIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
RANDOX LABORATORIES LTD
55 diamond road
registration # 8020890
crumlin, county antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key22578296
Report Number2432235-2025-00196
Device Sequence Number9229465
Product Code CIC
UDI-Device Identifier00630414595672
UDI-Public(01)00630414595672(10)252470(17)260401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K991576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model NumberN/A
Device Catalogue Number11097595
Device Lot Number252470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown